# SDR AALA202207080009

- Difficulty date: June 27, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 25,442 hours, 3,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO FLOOR PANEL CRACKED, AFT OF DOOR, 2ND FROM RIGHT WALL. 122LF PANEL 7877131-3. **SUPPLEMENTAL REPORT FOR AALA202206290009: REMOVED AND REPLACED FLOOR PANEL PER EA 337249** (CLOSED)
